# SDR AMWA54

- Difficulty date: September 3, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N167YV
- Make and model: Beech 1900D
- Aircraft serial: UE167
- Aircraft time: 14,247 hours, 27,283 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000057
- Part serial: UE167
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSP IN THE VERTICAL STAB., THE RIB FLNAGE AT CANTED STAB. STA 39.289 WAS FOUND CRACKED IN ONE PLACE ON THE LT SIDE AT THE CENTER STRG,. REPAIRED CRACK TO RIB FLANGE ACCORDANCE TO BEECH SRM P/N 114-590021-91, 51-70-03
